It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've been off for a few weeks now and doing pretty good myself. I've noticed I get a few spots/ flesh colored bumps which go away the next day. My derm said perhaps I should consider using Retin A for a while to unclog all my pores completely.
But no more acne, my face looks quite clear (fingers crossed). Since you guys were talking about dosage and body mass/ weight. I'm 100 lbs but only 5 ft. I was on an alternating dosage of 40mg and 80mg every other day for 5 months.
HowHorrible-I noticed my hair thinning out as well and I just started taking vitamin E pills. This REALLY helped. When I was young, I had typhoid, and all my hair fell out literally in clumps and I was put on vitamin E. My hair grew back double the thickness. Ok, now I'm older, my hair didn't respond as vehemently to the vitamin, but it definitely helped stop the hair falling which was caused by accutane.





All times are GMT -7. The time now is 06:21 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!